# SDR A6WA201141109

- Difficulty date: November 9, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN AVIONICS COMPARTMENT DOOR SEAL RETAINER.  R & R SEAL RETAINER.
